# SDR FDEA201109244113

- Difficulty date: September 24, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 45,229 hours, 19,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL TANK REAR SPAR INNER ANGLE FOUND CRACKED.  REPAIRED IAW SRM 51-40-44, EO 6-5710-7-3322 &SRM 51-40-21. NO CRACK FOUND IAW NTM51-10-18.
